# SDR BSYR201309252062

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: General aviation
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- Aircraft time: 18,353 hours
- Engine: Cont IO520*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT ENGINE STARTED TO SURGE.  PILOT NOTICED FUEL PRESSURE WAS FOLLOWING THE SURGE.  SHUTDOWN LT ENGINE AND RETURNED AND LANDED SAFELY WITHOUT INCIDENT.  OPEN
